MathSciNet Relay Station
MathSciNet bibliographic data
MR236948 57.47 (54.00)
Černavskiĭ, A. V. Local contractibility of the group of homeomorphisms of a manifold. (Russian) Dokl. Akad. Nauk SSSR 182 1968 510–513.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement